# SDR SIMA200624003

- Difficulty date: August 26, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3108 - WHILE PERFORMING MAINTEANCE INSPECTION, FOUND EMERGENCY EXIT SIGN INOPERATIVE.  INSTALLED LIGHT ASSEMBLY, OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
